Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 97, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 15, 2017, 8:28 PM CDT for Jones County, Linn County, Iowa. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 8:28 PM CDT (01:28 UTC)
- Expired
- Jun 15, 2017, 9:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:28 PM CDT | HAIL 1 | S Center Point, IA | DIME TO QUARTER SIZE HAIL. |
| Jun 15, 8:39 PM CDT | TSTM WND DMG | Marion, IA | LARGE TREE DOWN NEAR MARION. |
| Jun 15, 8:43 PM CDT | TSTM WND DMG | 4 N Marion, IA | SPOTTER ESTIMATED WINDS 60-70 MPH TAKING DOWN TREE BRANCHES AT INTERSECTION OF HIGHWAYS 13 AND 151. |
| Jun 15, 8:53 PM CDT | HAIL 1 | 1 E Marion, IA | ALONG HIGHWAY 150. DIME TO QUARTER HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 6:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2450 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
396
WUUS53 KDVN 160128
SVRDVN
IAC105-113-160230-
/O.NEW.KDVN.SV.W.0097.170616T0128Z-170616T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
828 PM CDT THU JUN 15 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Jones County in east central Iowa...
Central Linn County in east central Iowa...
* Until 930 PM CDT
* At 828 PM CDT, a severe thunderstorm was located over Center Point,
or 13 miles east of Vinton, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cedar Rapids, Anamosa, Marion, Hiawatha, Mount Vernon, Robins,
Center Point, Lisbon, Central City, Springville, Palo, Alburnett,
Bertram, Martelle, Morley, Toddville, Waubeek, Stone City, Viola
and Whittier.
This includes Interstate 380 between mile markers 23 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4215 9114 4195 9124 4195 9136 4190 9137
4208 9184 4220 9183 4227 9180
TIME...MOT...LOC 0128Z 291DEG 27KT 4216 9176
HAIL...1.25IN
WIND...60MPH
$$
ERVIN4 follow-up statements
614
WWUS53 KDVN 160139
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
839 PM CDT THU JUN 15 2017
IAC105-113-160230-
/O.CON.KDVN.SV.W.0097.000000T0000Z-170616T0230Z/
Jones IA-Linn IA-
839 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN JONES AND CENTRAL LINN COUNTIES...
At 839 PM CDT, a severe thunderstorm was located over Toddville, or
10 miles north of Cedar Rapids, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cedar Rapids, Anamosa, Marion, Hiawatha, Mount Vernon, Robins, Center
Point, Lisbon, Central City, Springville, Palo, Alburnett, Bertram,
Martelle, Morley, Toddville, Waubeek, Stone City, Viola and Whittier.
This includes Interstate 380 between mile markers 23 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4215 9114 4195 9124 4195 9136 4190 9137
4208 9184 4220 9183 4227 9180
TIME...MOT...LOC 0139Z 292DEG 26KT 4212 9167
HAIL...1.50IN
WIND...60MPH
$$
ERVIN694
WWUS53 KDVN 160143
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
843 PM CDT THU JUN 15 2017
IAC105-113-160230-
/O.CON.KDVN.SV.W.0097.000000T0000Z-170616T0230Z/
Jones IA-Linn IA-
843 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN JONES AND CENTRAL LINN COUNTIES...
At 843 PM CDT, a severe thunderstorm was located over Alburnett, or 9
miles north of Cedar Rapids, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cedar Rapids, Anamosa, Marion, Hiawatha, Mount Vernon, Robins,
Lisbon, Central City, Springville, Palo, Alburnett, Bertram,
Martelle, Morley, Toddville, Waubeek, Stone City, Viola, Whittier and
Squaw Creek Park.
This includes Interstate 380 between mile markers 23 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4215 9114 4195 9124 4195 9136 4190 9137
4208 9184 4216 9177 4224 9169
TIME...MOT...LOC 0143Z 292DEG 26KT 4211 9163
HAIL...1.50IN
WIND...60MPH
$$
ERVIN294
WWUS53 KDVN 160152
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
852 PM CDT THU JUN 15 2017
IAC105-113-160230-
/O.CON.KDVN.SV.W.0097.000000T0000Z-170616T0230Z/
Jones IA-Linn IA-
852 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN JONES AND SOUTHEASTERN LINN COUNTIES...
At 852 PM CDT, a severe thunderstorm was located near Whittier, or 10
miles northeast of Cedar Rapids, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cedar Rapids, Anamosa, Marion, Hiawatha, Mount Vernon, Robins,
Lisbon, Central City, Springville, Martelle, Morley, Whittier,
Waubeek, Stone City, Viola, Matsell Bridge Natural Area, Howard H
Cherry Scout Reservation, Wapsipinicon State Park, Squaw Creek Park
and Linn County Fairgrounds.
This includes Interstate 380 between mile markers 23 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4215 9114 4195 9124 4195 9136 4190 9137
4203 9170 4210 9162 4220 9155
TIME...MOT...LOC 0152Z 291DEG 29KT 4207 9151
HAIL...1.50IN
WIND...60MPH
$$
ERVIN876
WWUS53 KDVN 160208
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
908 PM CDT THU JUN 15 2017
IAC105-113-160230-
/O.CON.KDVN.SV.W.0097.000000T0000Z-170616T0230Z/
Jones IA-Linn IA-
908 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN JONES AND SOUTHEASTERN LINN COUNTIES...
At 907 PM CDT, a severe thunderstorm was located over Martelle, or 7
miles south of Anamosa, moving southeast at 35 mph. Another severe
storm is moving south into north central Linn county from Buchanan
county.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cedar Rapids, Anamosa, Marion, Hiawatha, Mount Vernon, Robins,
Lisbon, Central City, Springville, Martelle, Morley, Whittier,
Waubeek, Stone City, Viola, Matsell Bridge Natural Area, Howard H
Cherry Scout Reservation, Wapsipinicon State Park, Squaw Creek Park
and Linn County Fairgrounds.
This includes Interstate 380 between mile markers 23 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4215 9114 4195 9124 4195 9136 4190 9137
4203 9170 4210 9162 4220 9155
TIME...MOT...LOC 0207Z 293DEG 30KT 4200 9133
HAIL...1.00IN
WIND...60MPH
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:19 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 15, 6:19 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 619 PM CDT Thu Jun 15 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 330 PM CDT Thu Jun 15 2017 18Z surface data has in inferred weak low in northeast Nebraska. A front ran from the low into northeast Iowa and into far western upper Michigan. Dew points were in the 50s along and behind the frontal zone with 60s ahead of the front. && .SHORT TERM...(This Evening through Friday) ISSUED AT 330 PM CDT Thu Jun 15 2017 Overall confidence that storms will be seen tonight and Friday is moderate. Timing of storms is low. The first question is when does convection initiate along the front. Satellite trends show little in the way of development of clouds. Thus it appears that dry and very warm conditions should be seen across the area until nearly sunset. Around sunset or shortly after, convection should initiate along the frontal boundary as it moves into the area. Showers and thunderstorms will eventually organized into a band that slowly moves southeast across the area overnight. Based on the current expected timing, the northwest third of the area should see dry conditions just prior to sunrise Friday. However, if convection does not develop until after sunset along the front, then the current expected timing would be too fast by 3 to 6 hours. Going on the idea that storms will organize into a band, there is a low risk of some isolated nocturnal severe storms. If severe storms occur, there would be a wind and hail risk. On Friday, the overnight convection will clear the southeast half of the area during the morning. Boundaries left over from this convection will provide the focus for new convection to develop during the late morning and afternoon. Day time heating and return moisture from the Plains will allow new convection to develop over roughly the northwest half of the area during the afternoon that will gradually increase in areal coverage toward evening. The convection that develops Friday afternoon will be interesting. The placement of overall boundaries and moisture pooling will be the key to where the storms develop, how strong storms get, and where they track. Going on the assumption that the models are not too moist in the lower levels, the potential is there for storms to organize into a severe storm complex. If such a severe storm complex develops, areas generally south of I-80 would be most at risk to see severe storms. Wind would be the primary threat and hail a secondary threat in only the strongest storms. .LONG TERM...(Friday Night through next Thursday) ISSUED AT 330 PM CDT Thu Jun 15 2017 Friday night...Assessing several MCS generation parameters off various models, it seems many are coming together over and just east of the IA portion of the MO RVR Valley Fri evening. Am embedded short wave trof in broad cyclonic westerlies aloft, interacting with increasing THETA-E rich low to mid level southerly flow should help ignite convection in these areas by Fri evening. The models do vary a bit on how far north or south the prime LLJ convergent axis will lay out, but a general ensemble suggests areas northeast of the Omaha area could be prime. Then currently projected propagation vectors and 19-23C H85 MB thermal MCS track suggest an evolving MCS to move into the western and southwestern CWA by 10 PM. But timing of initial impact into the western CWA also variable between the solutions...with some not propagating a convective system into the local area until mainly after midnight, and a few target more the central into northern CWA. But for now will go with the west central IA initiation point, with the system then propagating east-southeast and the more significant portion of it impacting mainly the southwestern 2/3's to half of the DVN CWA from late evening and into the overnight hours. Kinematic and thermodynamic vertical profiles suggest that a portion of the MCS could arrive in bowing segments, making for a damaging wind threat where these occur. Also, model fcst of precipital water feed of 1.5 to near 2 inches suggest torrential downpours being squeezed out of the more organized storm structures, with rainfall intensity rates per hour matching the PWAT values. Thus some localized flash flooding could occur, especially in areas that get hit more than once, such as by secondary redevelopment training up over the initial system's cool pool as long as a south to southwest LLJ maintains into the late night. Taking into account rain cooled outflow, some fcst overnight lows into early Sat morning may still not be quite cool enough. Saturday...Much will depend on decay timing of any lingering Sat morning convective debris left over out of the Fri night storm activity for instability to build back up by mid afternoon. This to the lee/southeastern flank of a strongly digging short wave trof acrs the northeastern plains. Fcst soundings suggest strong low to mid level wind fields for this time of year, such as a west- southwest H5 jet of 70+ KTS acrs IA rounding the bend of the upper trof. If ambient temps can warm/recover back into the upper 80s to lower 90s, and sfc DPTS pool up into the upper 60s to lower 70s ahead of an incoming cool front, strong forcing/dynamics may have CAPEs of 2-4K J/KG to work with Sat afternoon for a potentially significant severe weather event in or near the local area of concern. Right now, favored convective initiation grounds appear to lay out from north central IA into central IA by mid Sat afternoon, with the evolving system or multi systems/bows propagating through the DVN CWA during the prime convective time of 3 PM through 8 or 9 PM Sat evening. A few convective allowing models are even sooner than that window by an hour or two. Strong kinematics with those potentail CAPEs, but with south to southwesterly vertical wind profiles, suggest widespread damaging winds the primary threat, but can't rule out a few mesovortices along a mature bowing squall line. If adequate de-stabilization looks like it will occur, could see a risk upgrade to enhanced or moderate over the next 1-2 days. The same processes making the potentail SBCAPEs, could drive Sat afternoon heat indices into the 95 to near 100 degree range acrs much of the CWA before the storms hit. Sunday and Monday...Post frontal, breezy and cooler days as upper troffing takes hold of the GRT LKS, allowing northwest flow to spill down acrs the upper Midwest. Highs in the 70s to lower 80s these days(more areas held in the 70s), with a chance for an isolated to sctrd afternoon instability shower or storm especially on Monday. Middle of next week...A clipper-like system possible on Tue in lingering northwest flow for more shower/some storm chances, then longer range indications suggest flattening flow mid to late week with the heat building back up the plains and MO RVR Valley, wanting to creep back up this way. Some signs of this return flow inducing a storm track in or near the area by Wed night or next Thu. ..12.. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) ISSUED AT 617 PM CDT Thu Jun 15 2017 A cluster of strong thunderstorms, with gusty winds, hail, and heavy rain will spread southeast out of north central Iowa, through eastern Iowa and northwest Illinois through the mid evening hours to early overnight. Another round may form after that, but is uncertain. In any case, VFR weather is expected outside of storms, with spotty IFR possible in storms. The next round of storms will be expected Friday late evening. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...12 AVIATION...Ervin
Hazardous weather outlook, Jun 15, 3:41 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Thu Jun 15 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-162045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Thu Jun 15 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TONIGHT Thunderstorms are possible across the outlook area tonight. There is a low risk of severe storms, mainly along and west of the Mississippi. The main severe weather threats are damaging winds and large hail. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY There are periodic chances for thunderstorms Friday through Saturday night. There is a slight risk for severe thunderstorms on Friday along and west of a line from Manchester, Iowa to Walcott, Iowa to Macomb, Illinois. The remainder of the outlook area has a marginal risk. There is a low chance for storms Friday afternoon. A better chance exists during the evening or overnight. Damaging winds and large hail are possible with the strongest storms. Thunderstorm coverage will likely remain scattered. There is a slight risk for severe thunderstorms on Saturday across the entire area. Damaging winds and large hail are the primary threats. The most likely timing of storms is late afternoon into Saturday night. However, confidence on exact timing and coverage of storms is low since this is several days away. Please stay tuned to forecast updates through this week. On Saturday afternoon, forecast peak heat indices may reach the mid to upper 90s along and south of highway 34, west of Galesburg, Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight over portions of eastern Iowa and far northeast Missouri.
In the hours before
Local storm report, Jun 15, 7:35 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL JESUP 42.48N 92.07W
06/15/2017 M1.00 INCH BUCHANAN IA TRAINED SPOTTER
BEGAN AS PEAS 6 MINUTES AGO AND GREW TO QUARTERS.
&&
DCLocal storm report, Jun 15, 7:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
754 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 1 E INDEPENDENCE 42.47N 91.88W
06/15/2017 M0.75 INCH BUCHANAN IA TRAINED SPOTTER
DIME SIZE HAIL.
&&
DCLocal storm report, Jun 15, 8:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
800 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 1 E ALBURNETT 42.15N 91.60W
06/15/2017 E0.88 INCH LINN IA PUBLIC
VIA TWITTER
&&
DCLocal storm report, Jun 15, 8:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL WSW URBANA 42.22N 91.88W
06/15/2017 E0.88 INCH BENTON IA TRAINED SPOTTER
DIME TO NICKEL
0818 PM HAIL URBANA 42.22N 91.88W
06/15/2017 M1.00 INCH BENTON IA EMERGENCY MNGR
FROM THE URBANA POLICE DEPARTMENT.
&&
DCLocal storm report, Jun 15, 8:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
824 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL CENTER POINT 42.19N 91.78W
06/15/2017 M1.00 INCH LINN IA TRAINED SPOTTER
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:17 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 58 min |
| Jun 15, 7:51 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 54 min |
| Jun 15, 8:11 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones | 49 min |
| Jun 15, 8:16 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 44 min |
| Jun 15, 8:45 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Linn | 45 min |
| Jun 15, 8:58 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 47 min |
| Jun 15, 9:03 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn | 57 min |
| Jun 15, 9:44 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Muscatine, Scott | 46 min |
| Jun 15, 10:51 PM CDT | Severe Thunderstorm Warning | DVN | Johnson, Louisa, Washington | 39 min |
| Jun 15, 11:01 PM CDT | Severe Thunderstorm Warning | DVN | Jackson, Jones | 26 min |
| Jun 15, 11:52 PM CDT | Special Weather Statement | DVN | Benton | 38 min |
| Jun 15, 11:55 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Linn | 27 min |
| Jun 16, 1:12 AM CDT | Severe Thunderstorm Warning | DVN | Lee | 63 min |
| Jun 16, 2:11 AM CDT | Special Weather Statement | DVN | Des Moines | 64 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.